It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


DK,

thank you for your post! I am a newbie to GERD and related stuff! I think my problems arose from the use of medications. One of my medications, a calcium channel blocker, has been shown to cause these problems in some people. I have not been dealing with these stomach and throat issues very long - just several months. I'd say I have MUCH to learn! I have reflux and a hiatal hernia and am waiting for additional testing in the near future. I don't suppose it will help one way or the other though.
I depend on my meds and most likely will have to take them for life. I could do without the supplements for a while, I suppose, though I believe they've been beneficial. Doing this experiment would be a good way to tell if my nausea is related to the supplement intake. I always take the medication with food. By the way, constant nausea was the main reason I was put on the Nexium. It hasn't gone away but improved greatly. Meanwhile, I started showing all symptoms of GERD and LPR.

Thanks once again for your post. I find this board a great source of information. How nice to be able to share my experiences with others. We learn so much from each other! I really don't have anyone else to talk to about these health issues. It's great to know I am not alone!

flowergirl





All times are GMT -7. The time now is 08:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!